Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Swollen tooth. Feeling dizzy and nauseated. On painkillers. What is it? Infection?

Alright so I have been in pain since Friday so 4 days now Today I went to dentist and before that @ day 1 when I noticed that my sixth teeth or wisdom teeth is swollen i started using antibiotics my dentist gave me and he didn t opened the teeth he only told me to carry on with amoxciling i think some that has alcaloid in them and medazol which is for bacteries that live without air. I have been using those and it wouldnt go down so today i went to dentist and he opened it and used some yellow needle and said let it pass a week and then come for an extraction i said okay and it was ok till afternoon when after drinking my tablets my teeth spit some light brown thing and blood/ pus i cant tell started coming out i got scared and went home from my job and i started feeling dizzy and nouses like i need to throw up few times i almost fell down unconcionses and stuff like that my legs started to how to say that feeling when its like you are on spikes i got scared because i used ALOT of pain killers in these days so.... What is wrong with me is the infection spread should i get imidiate help or i just panicking? Also what to do?
Asked On : Fri, 27 Jul 2012
Answers:  5 Views:  223
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
Dentist 's  Response
the symptoms are related to,inflammed gums as a result of wisdom tooth eruption.
taking antibiotics will not give permanent relief.
visit your dentist and get it checked x-ray will help to rule out the position of impacted tooth.if the tooth is aligned in such a manner that normal eruption is possible,the flap overlying has to be incised and removed.the procedure is known as operculectomy.
if there is inadequate space for tooth eruption,it has to be surgically extractd out.betadine rinse has to be gagrled.
Answered: Mon, 15 Oct 2012
I find this answer helpful
Dentist Dr. Bibhu Dutt Nanda's  Response
hello and welcome to HCM forum,
first of all stay calm, the infection in your tooth has not spread anywhere else in your body so don't worry, your dentist made an opening in your tooth so that all the pus and the infection seeps out, to give you relief from pain.
also, you have been taking painkillers quite often , nausea and vomiting are the side effects of medication. do not overdose yourself with painkillers.
kindly trust your dentist and continue with doctor prescribed medication only,
i would recommend a few measure for you to follow;
1. warm saline rinses,
2. antibacterial(betadine) mouth rinse(3-4 times/day),
3. visit your dentist whenever required.
i wish you good health,
take care.
Answered: Mon, 30 Jul 2012
I find this answer helpful
Dentist Dr. Neha Sumra's  Response
Welcome to HCM
I read your query & would like to tell you that you are having abscess in your teeth & your gingiva was swollen for same reason.You were not having any sinus opening for its drainage. Your dentist just tried to make an opening for its drainage.This will make pus drain out & infection subside & you will also get relieved from that pain.
I would also suggest you to talk to your dentist regarding those medicines if they don't suit you.These are the common side-effects seen due to medicines & if its troubling you, get it replaced.
You also need to take few precautions:-
-do warm saline rinses 3-4 times a day
-do betadine gargles twice a day.
-continue medications
Get proper treatment done without any delay.

Take Care
Answered: Sun, 14 Oct 2012
I find this answer helpful
Dentist Dr. Udaykumar Bondre's  Response
Hello & welcome,
Feeling Nausea & dizzy is more likely due to prolonged use of painkiller drugs by you over the period.

Light brown thing coming out of the whole created by your dentist is nothing but the pus mixed with blood. That clearly means your dentist has cleaned your teeth properly.

When all this pus along with infection will be drained out of your tooth, then subsequently pain will subside & you will feel better.

Use only those Antibiotics & painkiller drugs which are prescribed to you by your dentist.
Avoid hot fomentation or application of any other painkiller gel from out side.

Take your meal on time as it is very necessary if you are on heavy dose of Antibiotics & painkillers to maintain energy & cope with the infection.

Drink plenty of water to stay hydrated to proper level.

You will need immediate help only if you get high grade fever & severe fatigue.

Get your tooth extracted as soon as swelling & pain subsides & your dentist ask you so.

Take care.
Answered: Wed, 17 Oct 2012
I find this answer helpful
Dentist Dr. Inderpreet Singh's  Response
the sypmptoms you are giving are of wisdom tooth eruption problems, while the dentist has treated you with a root canal. stay calm , its just a panic reaction from you. understand that root canal treatment is a routine treatment wherein you can resume your day to day activities.
the root canal needle helps the pus find a way out of your tooth and that is what must have come out, so no need to worry.
carry on with your antibiotics and if possible a little meditation.
Answered: Wed, 17 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor